A new sufficient condition for global robust stability of bidirectional associative memory neural networks with multiple time delays


Ozcan N. , Arik S.

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.10, no.5, pp.3312-3320, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.nonrwa.2008.07.001
  • Title of Journal : NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
  • Page Numbers: pp.3312-3320

Abstract

This paper presents an easily verifiable delay independent sufficient condition for the global robust asymptotic stability of the equilibrium point for bidirectional associative memory (BAM) neural networks with time delays by employing a class of Lyapunov functionals. The obtained results are applicable to all bounded continuous non-monotonic neuron activation functions. Some numerical examples are given to compare our results with the previous robust stability results derived in the literature. (C) 2008 Elsevier Ltd. All rights reserved.